# SDR WRLA2009054

- Difficulty date: February 9, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AJC7408241
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND LT AFTER BODY INTERCOSTAL APU DRAIN CAN SUPPORT ANGLE CRACKED AT Y: 2080 (REF EGAT N/R U05033).  REPLACED WITH NEW ANGLE IAW SRM 51-35-01.
